# SDR ASAA201805174664

- Difficulty date: May 13, 2018
- Submitted: June 8, 2018
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 8,703 hours, 2,920 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Condition: Dirty
- Location: Eec
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78273000, FOUND A NR 1 ENGINE ECONOMIC FAULT MESSAGE 77-10851, THE BOTTOM RIGHT EGT SIGNAL T495S2 IS OUT OF RANGE.  ACFT GROUNDED.   ACCOMPLISHED T/C 78273000 ACCOMPLISHED EGT CONNECTOR CLEANING AND INSPECTION IAW AMM 77-21-00-140-801.  ACCOMPLISHED T/C 78273000,  NO FAULTS FOUND.
